Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Vanishing lines in generalized Adams spectral sequences are generic

M J Hopkins, J H Palmieri and J H Smith

Geometry & Topology 3 (1999) 155–165
Bibliography
1 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
2 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
3 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) MR1388895
4 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory II, Ann. of Math. $(2)$ 148 (1998) 1 MR1652975
5 H Miller, C Wilkerson, Vanishing lines for modules over the Steenrod algebra, J. Pure Appl. Algebra 22 (1981) 293 MR629336
6 J H Palmieri, Quillen stratification for the Steenrod algebra, Ann. of Math. $(2)$ 149 (1999) 421 MR1689334
7 J H Palmieri, Stable homotopy over the Steenrod algebra, Mem. Amer. Math. Soc. 151 (2001) MR1821838
8 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042